# SDR CALA9901292

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IAH.  THE OVERRIDE TRIGGER WAS USED PER QRH. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR SAFETY SENSOR OUT OF RIG.  THE SENSOR WAS ADJUSTED IAW MM 32-09-01.  THE GEAR WAS SWUNG AND OPERATION CHECKED GOOD.
